# SDR ASAA0955645

- Difficulty date: May 13, 2009
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 1,257 hours, 382 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Probe
- Part number: 102AH2AG
- Condition: Faulty
- Location: Tat
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEMP PROBE LIGHT ILLUMINATED FAULT CODE 303 100 00. GROUNDED, YES. REMOVED AND REPLACED TAT PROBE IAW MM 34 21 06 400 801.
